# SDR VNAA0405003

- Difficulty date: May 2, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 13 hours, 10 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Adc Nr 1
- Part time: 17 hours, 13 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED AN ADC NR 1 FAIL INDICATION AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 AIR REFERENCE PANEL IN ACCORDANCE WITH BOMBARDIER AIRCRAFT MAINTENANCE MANUAL 34-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
